# SDR SWIA201743390

- Difficulty date: May 28, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 36,107 hours, 30,291 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STOP FITTING ON PAX DOOR LOCK MECHANISM IS CORRODED AROUND THE STOP BOLT.   INSTALLED A NEW LOWER STOP FITTING ANGLE IAW SRM.
